TAGLIALATELA, Giovanni

TAGLIALATELA, Giovanni  

DIPARTIMENTO DI ECONOMIA E FINANZA  

Mostra records
Risultati 1 - 20 di 47 (tempo di esecuzione: 0.045 secondi).
Titolo Data di pubblicazione Autore(i) File
An Extension of a theorem of Nirenberg and Application to Semilinear Weakly Hyperbolic Equations 1-gen-1992 Taglialatela, Giovanni
Analitic propagation for nonlinear weakly hyperbolic systems 1-gen-2010 Spagnolo, Sergio; Taglialatela, Giovanni
Applied Spectral Analysis 1-gen-2021 Della Rossa, Fabio; Guerrero, Julio; Orlando, Giuseppe; Taglialatela, Giovanni
Bifurcations 1-gen-2021 Orlando, Giuseppe; Stoop, Ruedi; Taglialatela, Giovanni
Challenges in approximating the Black and Scholes call formula with hyperbolic tangents 1-gen-2021 Mininni, Michele; Orlando, Giuseppe; Taglialatela, Giovanni
Chaos 1-gen-2021 Orlando, Giuseppe; Stoop, Ruedi; Taglialatela, Giovanni
Conditions d'hyperbolicité pour un opérateur matriciel à caractéristiques de multiplicité constante 1-gen-1997 Taglialatela, Giovanni
Conditions invariantes d'hyperbolicité des systèmes et réduction des systèmes 1-gen-1996 Vaillant, Jean; Taglialatela, Giovanni
Conditions of hyperbolicity of linear differentiable systems with constant multiplicity 1-gen-2013 Taglialatela, Giovanni; Jean, Vaillant
Dynamical Systems 1-gen-2021 Orlando, Giuseppe; Taglialatela, Giovanni
Embedding Dimension and Mutual Information 1-gen-2021 Orlando, Giuseppe; Stoop, Ruedi; Taglialatela, Giovanni
epsilon-energies for weakly hyperbolic operators In corso di stampa Taglialatela, Giovanni
Erratum: Homogenous hyperbolic equations with coefficients depending on one space variable (Journal of Hyperbolic Differential Equations (2007) vol. 4 (3) (533-553)) 1-gen-2007 Spagnolo, Sergio; Taglialatela, Giovanni
An Example of Nonlinear Dynamical System: The Logistic Map 1-gen-2021 Orlando, Giuseppe; Taglialatela, Giovanni
A generalization of the logistic function 1-gen-2021 Diomede, Sabrina; Taglialatela, Giovanni
Homogeneous hyperbolic equations with coefficients depending on one space variable 1-gen-2007 Spagnolo, Sergio; Taglialatela, Giovanni
Homogeneous weakly hyperbolic equations with time dependent analytic coefficients 1-gen-2011 Iannelli, Enrico; Taglialatela, Giovanni
Homogeneous weakly hyperbolic equations, Rapporto del Dipartimento di Matematica n. 10, Bari 4 Giugno 2010 1-gen-2010 Iannelli, Enrico; Taglialatela, Giovanni
Il Customer Lifetime Value del cliente aggregato 1-gen-2018 Diomede, Sabrina; Taglialatela, Giovanni
Levi conditions for higher order operators with finite degeneracy 1-gen-2009 Colombini, Ferruccio; Taglialatela, Giovanni